Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Steady states for a one-dimensional model of the solar wind


Author: Jack Schaeffer
Journal: Quart. Appl. Math. 59 (2001), 507-528
MSC: Primary 82D10; Secondary 35F20, 35Q60, 82C21, 82C22, 85A99
DOI: https://doi.org/10.1090/qam/1848532
MathSciNet review: MR1848532
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A one (space) dimensional Vlasov equation is used to model the solar wind (a collisionless plasma) as it moves past an applied magnetic field (an obstacle). The goal is to understand physically reasonable steady states for this situation. When the applied magnetic field is sufficiently small, appropriate states are constructed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 82D10, 35F20, 35Q60, 82C21, 82C22, 85A99

Retrieve articles in all journals with MSC: 82D10, 35F20, 35Q60, 82C21, 82C22, 85A99


Additional Information

DOI: https://doi.org/10.1090/qam/1848532
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society